# SDR UALA2009072302181

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 79,619 hours, 9,725 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L REPLACE UPPER STOP FITTING.  MAJOR REPAIR ACCOMPLISHED.  PICKED UP HOLES IN STOP FITTING, STARTED PARTIAL INSTALLATION.  REPLACED DOOR 1L FITTING NR 650.
